# SDR SWIA200922602

- Difficulty date: September 13, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 17,861 hours, 15,160 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT LIGHTING INOP.  (FLT 5776)  RE-SECURED LOOSE CONNECTOR.
